Affordable Access

Publisher Website

Solution of the [formula omitted]radiative transfer equation in an inhomogeneous plane-parallel atmosphere by the decomposition method

Authors
Journal
Journal of Quantitative Spectroscopy and Radiative Transfer
0022-4073
Publisher
Elsevier
Publication Date
Volume
92
Issue
1
Identifiers
DOI: 10.1016/j.jqsrt.2004.07.019

Abstract

Abstract In this work, we report a closed-form solution for the S N radiative transfer equation in an inhomogeneous plane-parallel atmosphere by the decomposition method. We present numerical simulation and comparison with available results in the literature.

There are no comments yet on this publication. Be the first to share your thoughts.